# SDR CA020307005

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: LM07133343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD FUSELAGE SKIN CORRODED AT FORWARD SKIN BASE OF DOOR POST.  STRINGER ENGINE MOUNT CORRODED AT ENGINE MOUNT STRINGER.
